# SDR FDEA201206062101

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 55,172 hours, 39,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 8108 ON LOWER LT WING DAMAGED.  PANEL ROUTED TO COMPOSITE SHOP FOR EVALUATION.  COMPLIED WITH REPAIR OF PANEL IAW EA 7-5750-161352, PART 1.
